# SDR DALA2024112511194

- Difficulty date: November 25, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 SECONDARY FINDING WEAR BEAM ON INTERNAL STRUCTURE LOCATED FR24A AT LEVEL -Y765 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED BEAM PER A319 SRM 51-42-11 AND 51-72-11. (0676728)
